# SDR SWAA2013011411402

- Difficulty date: January 10, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,626 hours, 50,787 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE GAUGE NOT VISABLE IN WINDOW.  REPOSITIONED AFT SERVICE DOOR SLIDE IAW MT 325-61-06.  AFT SERVICE DOOR SLIDE GAUGE IS NOW VISIBLE IN WINDOW.  55973U, 11JAN13
